Efficient list cost coloring of vertices and/or edges of bounded cyclicity graphs - Publication - Bridge of Knowledge

Search

Efficient list cost coloring of vertices and/or edges of bounded cyclicity graphs

Abstract

W artykule rozważamy listowo-kosztowe kolorowanie wierzchołków i krawędzi grafu w modelu wierzchołkowym, krawędziowym, totalnym i pseudototalnym. Stosujemy programowanie dynamiczne w celu otrzymania algorytmów wielomianowych dla drzew. Następnie uogólniamy to podejście na dowolne grafy z ograniczonymi liczbami cyklomatycznymi i na ich multikolorowania.

Cite as

Full text

download paper
downloaded 20 times
Publication version
Accepted or Published Version
License
Creative Commons: CC-BY-NC-ND open in new tab

Keywords

Details

Category:
Articles
Type:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Published in:
Discussiones Mathematicae Graph Theory no. 29, pages 361 - 376,
ISSN: 1234-3099
Language:
English
Publication year:
2009
Bibliographic description:
Giaro K., Kubale M.: Efficient list cost coloring of vertices and/or edges of bounded cyclicity graphs// Discussiones Mathematicae Graph Theory. -Vol. 29., iss. No. 2 (2009), s.361-376
Verified by:
Gdańsk University of Technology

seen 68 times

Recommended for you

Meta Tags